IСНУВАННЯ ТА СТIЙКIСТЬ БIЖУЧИХ ХВИЛЬ У ПАРАБОЛIЧНИХ СИСТЕМАХ IЗ МАЛОЮ ДИФУЗIЄЮ

  • I. I. Klevchuk Чернівецький національний університет імені Юрія Федьковича
Ключові слова: автономна параболiчна системи

Анотація

Доведено iснування перiодичних розв’язкiв автономної параболiчної системи диференцiальних рiвнянь з малою дифузiєю на колi. Вивчено питання iснування та стiйкостi бiжучих хвиль рiвняння брюсселятора iз малою дифузiєю.

Завантаження

Дані завантаження ще не доступні.

Посилання

СПИСОК ЛIТЕРАТУРИ

E. P. Belan and A. M. Samoilenko, "Dynamics of periodic modes of the phenomenological equation of spin combustion", Ukr. Math. J., 65, No. 1, 21-46 (2013).

https://doi.org/10.1007/s11253-013-0763-0

N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1974).

V. I. Fodchuk and I. I. Klevchuk, "Integral sets and the reduction principle for differentialfunctional equations", Ukr. Math. J., 34, No. 3, 272-277 (1982).

https://doi.org/10.1007/BF01682117

J.Hale,TheoryofFunctionalDifferentialEquations, Springer, New York (1977).

I. I. Klevchuk and V. I. Fodchuk, "Bifurcation of singular points of differential-functional equations", Ukr. Math. J., 38, No. 3, 281-286 (1986).

https://doi.org/10.1007/BF01056824

I. I. Klevchuk, "On the reduction principle for functional-differential equations of the neutral type", Differ. Equ., 35, No. 4, 464-473 (1999).

I.I.Klevchuk,"Homoclinicpointsforasingularly perturbed system of differential equations with delay", Ukr. Math. J., 54, No. 4, 693-699 (2002).

https://doi.org/10.1023/A:1021047730635

I. I. Klevchuk, "Bifurcation of the state of equilibrium in the system of nonlinear parabolic equations with transformed argument", Ukr. Math. J., 51, No. 10, 1521-1524 (1999).

https://doi.org/10.1007/BF02981684

I. I. Klevchuk, "Existence of countably many cyclesinhyperbolicsystemsofdifferentialequations with transformed argument", J. Math. Sci., 215, No. 3, 341-349 (2016).

https://doi.org/10.1007/s10958-016-2842-x

I.I. Klevchuk, "Bifurcation of self-excited vibrationsforparabolicsystemswithretardedargument and weak diffusion", J. Math. Sci., 226, No. 3, 285-295 (2017).

https://doi.org/10.1007/s10958-017-3534-x

E. F. Mishchenko, V. A. Sadovnichii, A. Yu. Kolesov, and N. Kh. Rozov, Autowave Processes in Nonlinear Media with Diffusion [in Russian], Fizmatlit, Moscow (2005).

J. Wu, Theory and applications of partial functional differential equation, Springer, New York (1996).

REFERENCES

E. Belan and A. M. Samoilenko, "Dynamics of periodic modes of the phenomenological equation of spin combustion", Ukr. Math J., 65, No. 1, 21-46 (2013).

https://doi.org/10.1007/s11253-013-0763-0

N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1974).

VI Fodchuk and I. I. Klevchuk, "Integral sets and the reduction principle for di ff ereral functional equations", Ukr. Math J., 34, No. 3, 272-277 (1982).

https://doi.org/10.1007/BF01682117

J. Hale, TheoryofFunctionalDi ff erentialEquations, Springer, New York (1977).

I. I. Klevchuk and V. I. Fodchuk, "Bifurcation of singular points of the differential equations-functional equations", Ukr. Math J., 38, No. 3, 281-286 (1986).

https://doi.org/10.1007/BF01056824

I. I. Klevchuk, "On the reduction principle for functional-di ff erential equations of the neutral type", Di ff er. Equ. 35, No. 4, 464-473 (1999).

I.I.Klevchuk, "Homoclinicpointsforasingulyly perturbed system of di ff erential equations with delay", Ukr. Math J., 54, No. 4, 693-699 (2002).

https://doi.org/10.1023/A:1021047730635

I. I. Klevchuk, "Bifurcation of the state of equilibrium in the system of nonlinear parabolic equations with a transformed argument", Ukr. Math J., 51, No. 10, 1521-1524 (1999).

https://doi.org/10.1007/BF02981684

I.I. Klevchuk, "Existence of Countless Many Cyclesinhyperbolicsystemsofdi ff erentialequations with transformed argument", J.Math. Sci., 215, No. 3, 341-349 (2016).

https://doi.org/10.1007/s10958-016-2842-x

I.I. Klevchuk, "Bifurcation of self-excited vibrationsforparabolicsystems with a guardedargument and a weak diffusion", J.Math. Sci., 226, No. 3, 285-295 (2017).

https://doi.org/10.1007/s10958-017-3534-x

E. F. Mishchenko, VA Sadovnichii, A. Yu. Kolesov, and N. Kh. Rozov, Autowave Processes in Nonlinear Media with Di ff usion [in Russian], Fizmatlit, Moscow (2005).

J. Wu, Theory and Applications of a Partial Functional DiFerential Equation, Springer, New York (1996).

Опубліковано
2019-03-25
Як цитувати
[1]
Klevchuk, I. 2019. IСНУВАННЯ ТА СТIЙКIСТЬ БIЖУЧИХ ХВИЛЬ У ПАРАБОЛIЧНИХ СИСТЕМАХ IЗ МАЛОЮ ДИФУЗIЄЮ. Буковинський математичний журнал. 6, 3-4 (Бер 2019). DOI:https://doi.org/10.31861/bmj2018.03.084.
Розділ
Статті